uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On existence of minimizers for the Hardy-Sobolev-Maz'ya inequality
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 186, no 4, 645-662 p.Article in journal (Refereed) Published
Abstract [en]

We show existence of minimizers for the Hardy-Sobolev-Maz'ya inequality in Rm+n\R-n when either m > 2, n >= 1 or m=1, n >= 3.

Place, publisher, year, edition, pages
2007. Vol. 186, no 4, 645-662 p.
Keyword [en]
singular elliptic operators, semilinear elliptic equations, hardy inequality, critical exponent, concentration compactness, Brezis-Nirenberg problem
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-145067DOI: 10.1007/s10231-006-0024-zISI: 000247306800006OAI: oai:DiVA.org:uu-145067DiVA: diva2:395258
Available from: 2011-02-04 Created: 2011-02-04 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Annali di Matematica Pura ed Applicata
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 380 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf